# SDR FGQ2001F00000

- Difficulty date: December 1, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N3562Y
- Make and model: Cessna 182F
- Aircraft serial: 18254462
- Engine: Cont O470*
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF LEFT WING ASSEMBLY REVEALED SEVERE EXFOLIATION CORROSION OF WING ATTACH FITTING (FWD) EXTENDING, APPROXIMATELY 18 INCHES OUTBOARD WING SKIN WAS LIFTED UP FROM SPAR.
